# SDR DXTA2025031702695

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0242
- Aircraft time: 5,548 hours, 3,688 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: No Discrepancy
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERE TURBULENCE: ON APPROACH INTO KGPT AT 2000 FEET.  ENCOUNTERED MODERATE TO SEVERE TURBULENCE.  AIRSPEED WAS INITIALLY AT 220 SLOWED TO 200 WHEN TURBULENCE GOT WORSE. AND CONTINUED SLOWING BACK TO 190 KNOT.  GEAR WAS UP AND FLAPS WERE AT 1.  AS WE PROCEEDED ON FINAL AND STARTED TO CONFIGURE AIRCRAFT TURBULENCE DECREASED AND WE MADE THE APPROACH AND LANDING WITHOUT INCIDENT.  DURING THE WORST OF THE TURBULENCE  ALTITUDE DEVIATIONS WERE +/- 20 KNOTS, ALTITUDE DEVIATIONS WERE +/- 200 FEET WITH ABRUPT HEADING DEVIATIONS OF +/- 30 DEGREES.  ON POSTFLIGHT NO VISUAL SIGNS OF DAMAGE. CORRECTIVE ACTION; COMPLIED WITH SEVERE TURBULANCE INSPECTION REF CE680A AMM 5-50-00. NO DEFECTS OR DAMAGE NOTED AT THIS TIME.
